# SDR MASA2011050902645

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 34,147 hours, 34,692 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE LEAKING.  R2 NR 3 BRAKE.  NUMBER 3 BRAKE WAS LEAKING NOT 2.
